# SDR HALA0800586

- Difficulty date: May 8, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 21,025 hours, 4,009 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM FASTENER HOLE ON BRACKET, WHICH ATTACHES TO SLAT CONTROL ROD, AND SUPPORTS FILLER PANEL, WHICH CONTROLS ROTARY ACTUATOR, WHEN SLAT RETRACTED.  LOCATION, L/WING, NR 3 L/E SLAT, INBD CONTROL ROD, FWD BRACKET.  REPLACED BRACKET.
